MathSciNet Relay Station
MathSciNet bibliographic data
MR2110569 (2005i:34094) 34K20 (37N25 92B20)
Liao, Xiaofeng; Li, Chuandong An LMI approach to asymptotical stability of multi-delayed neural networks. Phys. D 200 (2005), no. 1-2, 139–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement